Computational and Mathematical Methods in Medicine

Computational and Mathematical Methods in Medicine / 2017 / Article

Erratum | Open Access

Volume 2017 |Article ID 6853495 | 1 page | https://doi.org/10.1155/2017/6853495

Erratum to “A Model for Spheroid versus Monolayer Response of SK-N-SH Neuroblastoma Cells to Treatment with 15-Deoxy-PGJ2

Received18 Jan 2017
Accepted19 Feb 2017
Published05 Apr 2017

In the article titled “A Model for Spheroid versus Monolayer Response of SK-N-SH Neuroblastoma Cells to Treatment with 15-Deoxy-PGJ2” [1], the fifth author’s affiliation was incorrect. The correct affiliation is shown above.

References

  1. D. I. Wallace, A. Dunham, P. X. Chen et al., “A model for spheroid versus monolayer response of SK-N-SH neuroblastoma cells to treatment with 15-deoxy-PGJ2,” Computational and Mathematical Methods in Medicine, vol. 2016, Article ID 3628124, 11 pages, 2016. View at: Publisher Site | Google Scholar

Copyright © 2017 Dorothy I. Wallace et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

469 Views | 175 Downloads | 1 Citation
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.